Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2006, Issue 590

Issues

Métriques de sous-quotient et théorème de Hilbert-Samuel arithmétique pour les faisceaux cohérents

Hugues Randriambololona
Published Online: 2006-04-27 | DOI: https://doi.org/10.1515/CRELLE.2006.004

Abstract

The aim of this paper is twofold. First we prove a theorem of extension of sections of a coherent subquotient of a metrized vector bundle on a complex analytic space with control of the norms, without any of the smoothness assumptions that were needed in previously known analogous results. Then we show how to associate an arithmetic Hilbert-Samuel function to a coherent sheaf on an arithmetic variety—provided this coherent sheaf is a subquotient of a metrized vector bundle—and, using the classical arithmetic Hilbert-Samuel theorem and our extension theorem, we give the leading term of the so constructed arithmetic Hilbert-Samuel function.

About the article

1Ecole nationale supérieure des télécommunications, 46, rue Barrault, 75634 Paris Cedex 13, France


Received: 2004-03-23

Revised: 2005-01-11

Published Online: 2006-04-27

Published in Print: 2006-01-26


Citation Information: Journal fur die reine und angewandte Mathematik (Crelles Journal), Volume 2006, Issue 590, Pages 67–88, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/CRELLE.2006.004.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Mounir Hajli
Algebra & Number Theory, 2015, Volume 9, Number 10, Page 2293

Comments (0)

Please log in or register to comment.
Log in